# SDR FDEA201205011697

- Difficulty date: May 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 70,316 hours, 31,801 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 3983982
- Part serial: 3063
- Condition: Inoperative
- Location: Trim Air
- Part time: 20,964 hours, 10,564 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT PLASTIC ODOR IN COCKPIT WHENEVER NR 1 SUPPLY DUCT TEMP APPROACHES 100 DEGREES.   REPEAT WRITE-UP PERFORMED GVI OF RAM AIR DOOR INLET AND EXHAUST  AREAS;  NO DEFECTS NOTED.  R & R FLIGHT COMPARTMENT TRIM AIR VALVE REF AMM  21-61-12-4.   RAN ENGINES IAW JRH.  VERIFIED FLIGHT COMPARTMENT TRIM AIR VALVE OPERATION  REF AMM 21-00-01-5.  NO FOUL ODORS WERE NOTED  DURING OPERATION OF PACKS.  RAN TO FULL HOT AND FULL COLD.  NO OTHER DISCREPANCIES NOTED. OK FOR SERVICE
